# SDR AALA202512313803

- Difficulty date: December 25, 2025
- Submitted: December 31, 2025
- Operation: Air carrier
- Aircraft: N135NN
- Make and model: Airbus A321-231
- Aircraft serial: 6520
- Aircraft time: 33,295 hours, 12,458 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED ON APPROACH INTO DEN DUE THE FLIGHT CREW REPORTING A FLIGHT CONTROL FLAPS LOCKED / ALIGNMENT FAULT WHEN MOVING FLAPS FROM 1 TO 2. THE FLIGHT CREW ACCOMPLISHED ECAM / QRH PROCEDURES AND LANDED SAFELY AT DEN WITHOUT FURTHER INCIDENT. MAINTENANCE ACCOMPLISHED TSM 27-51-00-810-818A, NO FAULTS FOUND, OPERATIONAL CHECK OF FLAP SYSTEM PER AMM 27-54-00-710-001-A, NO FAULTS FOUND, CHECK OF FLAP DRIVE SYSTEM PER AMM 27-54-00-220-007-A NO FAULTS FOUND, PERFORMED SFCC1/2 BITE TEST PER AMM 27-51-00-740-002-A, NO FAULTS FOUND, PERFORMED ENGINE RUNS PER AMM 71-00-00 TO CREATE NEW PFR, NO FAULTS/MESSAGES NOTED, VISUAL INSPECTION PER AMM 27-54-00-200-001-A, INTERCONNECT STRUT GAPS VERFIED OK PER AMM 27-51-44-820-802-A,  TEST OF FDIMU OK PER AMM 31-36-00-740-012-A. MAINTENANCE DID NOT IDENTIFY A SPECIFIC PART THAT WOULD HAVE CAUSED THE FLAPS LOCKED / ALIGNMENT FAULT REPORTED BY THE FLIGHT CREW.
